Hair loss ib patches

I think I developed Alopecia Areata, please see the attached picture and prescribe treatment. I heard about scalpe injections but concerned with side effects if any.
views-icons 48 Views Bookmark this Answer

Doctor Answers (1) on Hair loss ib patches

doctor profile image
Dr. Pinanky Jadhav-Adhe Pune | Dermatologist
Hello! From the picture it does look like alopecia areata. Steroid Injections on the patches is a good option since you have only 1 patch. Generally 2-3 sessions are needed spaced 3-4 weeks apart and the results are also good. Common side effect you can expect it slight pain during the injection and tiny ant bite like bumps for a few hours which go away on their own. Pain can be reduced by prior usage of a numbing cream. You will have to visit a qualified skin specialist near you who can give this treatment. However if you are not comfortable with it then also there are lots of options including topical medications which also help to regrow hair. One more option is doing nothing as many times there is spontaneous resolution of the patch but it may take a long time for that. Hope this helps. Warm regards, Dr Pinanky Jadhav, Eternis Clinic, Pune
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?